Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Flu-like symptoms » Drug Causes
 

Medications or Substances causing Flu-like symptoms

Medications or substances causing Flu-like symptoms

The following drugs, medications, substances or toxins are some of the possible causes of Flu-like symptoms as a symptom.

This list is incomplete and various other drugs or substances may cause your symptoms (see Flu-like symptoms). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

Conditions listing medical symptoms: Flu-like symptoms:

The following list of conditions have 'Flu-like symptoms' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Flu-like symptoms or choose View All.

View All A B C E F H I L M N O P R S T V W
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise